# SDR HEEA966774

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1078D
- Make and model: Bell 206L-1
- Aircraft serial: 45397
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Restraint
- Part number: 206033506101
- Condition: Bearing Defect
- Location: Transmission
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANS RESTRAINT BEARING UNSTAKED.
